On 2-Adic L-Functions and Cyclotomic Invariants.
Mathematische Zeitschrift, Tome 159 (1978), pp. 37-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__159_172642,
author = {Ralph Greenberg},
title = {On {2-Adic} {L-Functions} and {Cyclotomic} {Invariants.}},
journal = {Mathematische Zeitschrift},
pages = {37--46},
year = {1978},
volume = {159},
zbl = {0354.12014},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__159_172642/}
}
Ralph Greenberg. On 2-Adic L-Functions and Cyclotomic Invariants.. Mathematische Zeitschrift, Tome 159 (1978), pp. 37-46. http://geodesic.mathdoc.fr/item/MZ_1978__159_172642/